# SDR RAIA950311

- Difficulty date: March 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 881
- Engine: Garrtt TPE33112UA
- System (JASC): 7530 · Compressor Bleed Control
- Part: Gaskets
- Part number: 8961153
- Condition: Worn
- Location: Rt Engine
- Part time: 7,391 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7094 - THE RT TORQUE LOW, ENGINE BYPASS AT 98 PERCENT.  MAINTENANCE REPLACED RT ENGINE BLEED AIR GASKETS.  (W)
